MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER NITINOL; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER NITINOL; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the physician was using the involved glidesheath slender kit in a pedal access procedure.After beginning the micropuncture steps of: needle in; wire in; needle removal; sheath in, when the wire and dilator were exiting the sheath, the coil on the wire became unraveled and could not be used any longer.The procedure outcome was successful.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information in section b5.
 
Event or Problem Description
Additional information was received on june 26, 2019.They replaced the wire to complete the case.The patient was in stable condition.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
GLIDESHEATH SLENDER NITINOL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8793379
Report Number1118880-2019-00171
Device Sequence Number16602382
Product Code DYB
UDI-Device Identifier00389701011363
UDI-Public00389701011363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue Number50-1050
Device Lot NumberWL26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer06/26/2019
08/08/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/19/2019
08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1